Dieting with Obstacles - Prilosec
04-06-2012, 07:17 AM
I have noticed that my weight has been increasing slowly with a drop here or there since I have began prilosec. I have still shown a lost each week, I just wanted to know if anyone has had a similar experience?
I just hope it's all in my mind and when I step on the scale tomorrow there will be a woosh instead of a number I don't ever want to see again.
04-06-2012, 06:47 PM
I was reading about prilosec and one of the possible side effects is water retention. So it could be that even though your scale is showing a slight slowing in the weight loss- you may be still losing anyway. That is one reason I like to take down all my measurements. From my neck to my shins. Even when the scale is not moving or is moving really slow. I like to watch those other numbers come down.
I have often been on prilosec because of Crohns disease. I have digestive issues from my throat to my well...you know. Prilosec is such an amazing drug! It heals problems so beautifully. Keep on doing what you are doing and I believe your body will balance out on this medication. ;)
04-07-2012, 08:12 AM
Thanks for your reply. It has been working wonders for me.
vBulletin® v3.6.7, Copyright ©2000-2014, Jelsoft Enterprises Ltd.
Search Engine Optimization by vBSEO